# SDR SCNA10005

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 30,706 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT WINDOW LIGHT INOPERABLE.  RELAMPED LIGHT & CHECKS GOOD.
